Web of Science: 8 cites, Scopus: 8 cites, Google Scholar: cites
q-Plurisubharmonicity and q-pseudoconvexity in cn
Quang Dieu, Nguyen

Data: 2006
Resum: We generalize classical results for plurisubharmonic functions and hyperconvex domain to q-plurisubharmonic functions and q-hyperconvex domains. We show, among other things, that Bq-regular domains are q-hyperconvex. Moreover, some smoothing results for q-plurisubharmonic functions are also given.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 50 n. 2 (2006) p. 349-369, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/49971
DOI: 10.5565/PUBLMAT_50206_05


21 p, 222.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-12-18, darrera modificació el 2021-07-18



   Favorit i Compartir